SCLC theory for a gaussian trap distribution

Bonham J. (1973) SCLC theory for a gaussian trap distribution. Australian Journal of Chemistry, 26 5: 927-939. doi:10.1071/CH9730927

Author Bonham J.
Title SCLC theory for a gaussian trap distribution
Journal name Australian Journal of Chemistry   Check publisher's open access policy
ISSN 1445-0038
Publication date 1973-01-01
Sub-type Article (original research)
DOI 10.1071/CH9730927
Open Access Status Not yet assessed
Volume 26
Issue 5
Start page 927
End page 939
Total pages 13
Subject 1600 Chemistry
Abstract A simplified one-carrier space charge limited conduction theory has been developed for a Gaussian trap distribution in. an insulator. It is shown that the distribution behaves much like a discrete trap level at low applied fields, although the current has a temperature dependent activation energy. At higher fields the current-voltage relation becomes superquadratic, but this does not account for the behaviour normally attributed to an exponential trap distribution.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 22 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 12:30:52 EST by System User